Per citar aquest document: http://ddd.uab.cat/record/150548
Scopus: 3 cites, Web of Science: 3 cites,
A new Chebyshev family with applications to Abel equations
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Li, Chengzhi (Peking University. School of Mathematical Sciences and LMAM)
Torregrosa Arús, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2012
Resum: We prove that a family of functions defined through some definite integrals forms an extended complete Chebyshev system. The key point of our proof consists of reducing the study of certain Wronskians to the Gram determinants of a suitable set of new functions. Our result is then applied to give upper bounds for the number of isolated periodic solutions of some perturbed Abel equations.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Abel equation ; Chebyshev family
Publicat a: Journal of Differential Equations, Vol. 252 (2012) , p. 1635-1641, ISSN 0022-0396

DOI: 10.1016/j.jde.2011.06.010


7 p, 310.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-30



   Favorit i Compartir